SurvivingInfidelity.com Forum Archives

Return to Forum List

Citrical and nausea

You are not logged in. Login here or register.

Aubrie posted 1/24/2014 12:14 PM

I'm not a breakfast person. Usually a mega-large coffee in the a.m. is all I need. Haven't been taking Citrical with my other vitamins because I will vomit. Makes me sick for some reason. *shrug*

This morning I decided, "Fiiiiiiiine" and had a legit breakfast before taking my vitamins. QS was all happy and beaming with pride that I'm taking care of myself. Ok whatever.

I. feel. like. death. Like a constant state of morning sickness. Which is NOT cool. And before you ask, no I'm not preggers. There's no chance of it. Yes I know for a fact. Don't go there.

So does anyone else get sick with calcium supplements? Can you get over the nausea, it or is it just a person's quirk?

Pentup posted 1/24/2014 12:31 PM

If I take them before I eat or even at the same time as eating, I will actually vomit and feel nauseous for HOURS. I have to eat and then wait at least 30 minutes.

Williesmom posted 1/24/2014 12:37 PM

I take anything like that right before bed. If nausea hits, I'll be asleep.

Kajem posted 1/24/2014 12:46 PM

I do the same as williesmom

Aubrie posted 1/24/2014 16:44 PM

Pshh, well I dunno why I didn't think of that.

Still veeeery nervous about it, even at bedtime cause I don't have very good sleep patterns. Sometimes I lay down and pass out. Other times I'm up till 1 a.m. *shrug*

tushnurse posted 1/24/2014 19:33 PM

This is not an uncommon problem with calcium. Wait an hour after mealtime. If that doesn't work the. Try bedtime. If that still doesn't work let your dr know you may need a smaller dose more frequently causing less upset.

SoVerySadNow posted 1/24/2014 21:27 PM

Yes, I have to wait until my food digests a bit before taking them. I started taking calcium after lunch.

fireproof posted 1/24/2014 22:40 PM

I am not sure what other vitamins you are taking but if you are taking a multivitamin with an extra dose of calcium you would want to wait because the body can't absorb that much at once.

Also try taking with food - to be honest multivitamins make me ill.

Citracal and Oscal (if they still make it) are the best.

Aubrie posted 1/25/2014 15:06 PM

My multi is just a regular old multi. Nothing extra about it.

QS has been sold on Citrical for years. I think cause way back in the day, Paul Harvey recommended it. I can still hear his voice, "Take Citttttt-ricaaaallllll."

Toying with experimenting with waiting an hour or taking it at bedtime. Just skeered. Gonna try and psych myself up and figure it out this week.

Thanks for the tips y'all.

Return to Forum List

© 2002-2018 SurvivingInfidelity.com ®. All Rights Reserved.